# SDR SIMA20141003001

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 37,102 hours, 33,833 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Gauge
- Condition: Broken
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PARKING BRAKE NITROGEN ACCUMULATOR GAUGE BROKEN & MISSING PARTS.  R & R IAW AMM 32-44-04.  TESTED SATISFACTORY.
